RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 4, Pages 765–768 (Mi dan38818)  

MATHEMATICS

On approximation of a class of systems of linear differential equations

Yu. Ya. Belov

Krasnoyarsk State University

Full text: PDF file (453 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: N. N. Yanenko
Received: 08.07.1974

Citation: Yu. Ya. Belov, “On approximation of a class of systems of linear differential equations”, Dokl. Akad. Nauk SSSR, 220:4 (1975), 765–768

Citation in format AMSBIB
\Bibitem{Bel75}
\by Yu.~Ya.~Belov
\paper On approximation of a class of systems of linear differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 4
\pages 765--768
\mathnet{http://mi.mathnet.ru/dan38818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0381334}
\zmath{https://zbmath.org/?q=an:0322.35002}


Linking options:
  • http://mi.mathnet.ru/eng/dan38818
  • http://mi.mathnet.ru/eng/dan/v220/i4/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019